# SDR USAA000703

- Difficulty date: May 11, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N429US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24551
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOOR SUPPORT BEAM CORRODED 1 INCH BY 2 INCH, 9 INCHES INBOARD OF AFT ENTRY DOOR STATION 986.5.  INSTALLED NEW T-CAP PER TR 53-60-01.  CORROSION LEVEL 2.  (M)
